# SDR ASAA2018061174961

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,022 hours, 11,664 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF DISPLAYED FAILED ON BOTH COM PANELS.  ACFT GROUNDED. PERFORMED FIM 23-11, TASK 802. CYCLED THE NR 2 HF CIRCUIT BREAKER AND PERFORMED FIM 23-11, TASK 801. NO DEFECTS NOTED.
